# SDR FDEA200901020006

- Difficulty date: January 2, 2009
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 640, RBL 45, HAS CORROSION. REMOVED CORROSION AT BS 640, RBL 45, IAW SRM 53-00-52, FIG 101. CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101; ORIGINAL MATERIAL WAS .125 INCH, AFTER REWORK .070 INCH (L=1.0 INCH, W=.250 INCH, D=.055 INCH). FABRICATED REPLACEMENT SEAT TRACK ASY IAW   SRM 53-00-52, REPAIR INCH 1. REMOVED DAMAGED SEAT TRACK AND INSTALLED REPLACEMENT SEAT TRACK, AT BS 600-640, RBL 45, IAW SRM 53-00-52, REPAIR NR 1. THIS REPAIR IS CLASSIFIED   AS A CAT. "A" MAJOR REPAIR.
